# SDR AALA2019032529003

- Difficulty date: March 21, 2019
- Submitted: March 25, 2019
- Operation: Air carrier
- Aircraft: N270AY
- Make and model: Airbus A330-323
- Aircraft serial: 315
- Aircraft time: 84,415 hours, 12,487 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Diaphragm
- Part number: 7012946200
- Condition: Leaking
- Location: Assist Bottle
- Component: Bottle, Ratier
- Component part number: FE276002
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND THE L3 DOOR SLIDE ASSIST BOTTLE HAD LOW PRESSURE,  CIDS PANEL WARNING.  THE AIRCRAFT WAS GROUNDED.  REMOVED AND REPLACED THE DISCHARGE DIAPHRAGM ON THE ASSIST CYLINDER. CHARGED THE ASSIST CYLINDER. NO LEAKS NOTED.
